# SDR SWAA074743

- Difficulty date: September 22, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 74,326 hours, 70,854 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: 6546430122
- Part serial: 1443
- Condition: Missing
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FORE FLAP PREVIOUS REPAIR PATCH MISSING.  REMOVED AND REPLACED FORE FLAP PER MM.
